# SDR TAMF20090011S

- Difficulty date: March 4, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N767QT
- Make and model: Boeing 767241
- Aircraft serial: 23804
- Aircraft time: 79,721 hours, 28,862 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 CHECK INSP, FOUND CORROSION ON HORIZONTAL WEB AT KEELBEAM STA 830.   REPAIR ACCOMPLISHED IAW EWO 767 53-084 AND SR 1-1232023924.
